×

A pullback theorem for cofibrations. (English) Zbl 0617.55002

The pullback theorem in this note is an extension of a well-known theorem of A. Strøm which states: if \(p: E\to B\) is a fibration and \(A\subset B\) is a closed cofibration, then \(p^{-1}(A)\subset E\) is a closed cofibration. An application on locally equiconnected spaces, and a discussion of the dual problem are also given.

MSC:

55P05 Homotopy extension properties, cofibrations in algebraic topology
55R05 Fiber spaces in algebraic topology
54F99 Special properties of topological spaces
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] T. TOM DIECK, K.H. KAMPS und D. PUPPE: Homotopietheorie. Lect. Notes in Math. 157, Springer, Berlin 1970 · Zbl 0203.25401
[2] R. FUREY and P.R. HEATH: Notes on Toppair, Topx and regular fibrations, coglueing and duality. Can. Math. Bull. 24 (1981), 317-329 · Zbl 0486.55012
[3] P.R. HEATH and K.H. KAMPS: Note on attaching Dold fibrations. Can. Math. Bull. 21 (1978), 365-367 · Zbl 0405.55019
[4] P.R. HEATH: A pullback theorem for locally equiconnected spaces. Manuscr. Math. 55 (1986), 233-237 · Zbl 0595.55007
[5] A. STRØM: Note on cofibrations II. Math. Scand. 22 (1968), 130-142 · Zbl 0181.26504
[6] A. STRØM: The homotopy category is a homotopy category. Arch. Math. 23 (1972), 435-441 · Zbl 0261.18015
[7] E.H. SPANIER: Algebraic topology. Mc Graw-Hill, New York 1966 · Zbl 0145.43303
[8] P. TULLEY - MC AULEY: A note on paired fibrations. Proc. Amer. Math. Soc. 34 (1972), 534-540 · Zbl 0268.55013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.